# SDR FDEA201904080775

- Difficulty date: April 8, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 57,229 hours, 28,306 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N3002120
- Part serial: A20374
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #6 SLAT FWD UPPER WEDGE SHOWS EVIDENCE OF A LARGE AREA OF BARE   MATERIAL, EVIDENCE THE SKIN HAS BEEN SANDED DOWN AND NOT TREATED. ACCOMPLISHED REPAIR ON #6 SLAT T/E WEDGE UPPER SKIN IAW B757 SRM 57-43-02-2R  REP 1   AND IAW B757 SRM 51-70-10-2R REP. 4 AND E.A. #TF-5750-T0346287 P1 WING- FLIGHT   SURFACES- #6 SLAT TRAILING EDGE WEDGE UPPER SURFACE REPAIR.
